Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Taking zocor. Having sever back pain. MRI and X-ray showed clear. Is this pain from zocor?

Jan 2013
User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 1658 Questions
I have been taking zocor for the past two years and have had severe back pain most of that time it got so bad that I could not sleep at night, so a month ago I stoped taking it and the pain as all but left and I see a difference in it everyday it gets less , could my pain be caused by this Zocor? I have had MRIs And xrays But noting can be found! Thank you!
Posted Tue, 21 Aug 2012 in Back Pain
Answered by Dr. Mayank Bhargava 24 minutes later
Thanks for posting your query.
Zocor contains simvastatin and this group of medicine are prone for muscle injury and cause pain in all muscles.
So you should go for serum CPK level for detection of muscle injury when you were in pain. Presently your values will be in normal range.
You should also consult with physician.
Let me know your views, if any.
Best regards,
Dr. Mayank Bhargava
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor